# SDR CALA2016111100874

- Difficulty date: November 11, 2016
- Submitted: November 12, 2016
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 15,266 hours, 1,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT DOOR 1L. T/S IAW FIM 33-50-F1-W5A-421A. R&R CONTROL UNIT BATTERY ABOVE DOOR 1L IAW AMM B787-A-33-51-07-02B-520A-A. E- LIGHTS AT DOOR 1L OPS CHECK GOOD.
